# SDR JR2R20250625001

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 17069946009
- Condition: Nicked
- Location: Zone 800
- Part time: 14,708 hours, 8,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN HAS NICK AT APPROX FRAME 78.
